# SDR DL757050018

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 61,877 hours, 31,834 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE CAME ON 23,000 FT AT 300 KTS.  SLOWED TO 235 KTS AND RTN TO LAND.  FLAP/SLATS WERE UP WITH NO LIGHT FOR 10-15 MINS.  WING AND ENG ANTI-ICE WAS ON.  FSEU 1 AND 2 FAULTED SLAT LOSS.  T/S PER FIM.  ALL SLAT LOSS SWS CK GOOD FROM E5 RACK CONNECTORS.  WHEN TAPPING ON LT  OUTBOARD SW METER STARTED SHOWING SOME RESISTENCE.  REPLACED LT OUTBOARD SW PER MM.
